Bankruptcy Problems with two References: An Impartial Compromise

  • Referencia: Giménez-Gómez, J. M, Osorio, A y Josep E. Peris: “Bankruptcy Problems with two References: An Impartial Compromise”. 2016, TOP, 24 (1), pp. 131-142. DOI: 10.1007/s11750-015-0381-0

ABSTRACT Pulido et al. (Annals Oper Res 158:133–141, 2008) present an extension of the classical bankruptcy problem (O’Neill in Math Social Sci 2:345–371, 1982) where the involved agents have, apart from the claims vector, an additional reference vector. To analyze this extended problem, they propose the extreme and the diago- nal approaches, both of them restricted to the case in which the reference vector is lower than the claims vector. We note that if the claims and the reference vectors are interchanged, the allocation proposed by the extreme approach varies. Therefore, by introducing the idea of impartiality, in the current approach, we propose an exten- sion of their model in which no relation is assumed between the claims and reference vectors.

Deja una respuesta

Tu dirección de correo no se publicará. Los campos obligatorios están marcados con *

Puedes usar las siguientes etiquetas y atributos HTML: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>

borrarEnviar comentario